# SDR GTIA2023031437038

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 13,806 hours, 5,782 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK ODOR DESCENDING THRU .ODOR WENT AWAY WITH PACK 1 OFF AND X BLEED SHUT. -ODOR ISOLATED TO PACK 1 I IAW TSM 05-50-00-810-831 .SEE LP 3019671-2 FOR CORRECTIVE ACTION.
